# SDR WVER20122951603

- Difficulty date: October 29, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N516LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10258
- Aircraft time: 16,212 hours, 11,609 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT FS 280 BULKHEAD LOWER WEBS ARE CORRODED.  REPAIRED LEFT AND RIGHT FS 280 BULKHEAD LOWER WEBS IAW BOMBARDIER REO 670-53-11-594 DATED 2011/04/27.
